Change search
ReferencesLink to record
Permanent link

Direct link
Spectra of phase point operators in odd prime dimensions and the extended Clifford group
Stockholm University, Faculty of Science, Department of Physics.
2008 (English)In: Journal of Mathematical Physics, Vol. 49, no 012102Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2008. Vol. 49, no 012102
URN: urn:nbn:se:su:diva-15198ISI: 000252821300002OAI: diva2:181718
Available from: 2008-11-25 Created: 2008-11-25 Last updated: 2011-01-10Bibliographically approved

Open Access in DiVA

No full text

By organisation
Department of Physics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 18 hits
ReferencesLink to record
Permanent link

Direct link